Feb 16, 2000
59 y.o. male. Diagnosed w/aids 6/96 with 31K viral load and 137 T cells. I'm now on Crixivan, Sustiva, Abacavir with no serum virus and 300 +/- T-cells. Numb feet, lipodystrophy, chronic headache. No OIs now detected except maybe Candida. I type for a living with some problems at start of day. My hands are steady but I can't seem to aim for buttons (radio or mouse) and screwdrivers drive me crazy for (?) intention tremor. On third year of above cocktail. Is this (?) intention tremor mentioned in side-effects? Mahalo.
| Response from Dr. Henry
That tremor would be unusual but possible due to your effective HIV drugs. I would look elsewhere first for a possible explanation (history of Parkinson's disease in family, other drugs that you are on, Etc.). I would recommend evaluation by a neurologist with HIV experience. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.